International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 3, Number 2 (2013)

8 articles

  1. Polynomial Approximation on Unbounded Subsets and the Markov Moment Problem

    Octav Olteanu

    Int. J. Anal. Appl. 3 (2013), 68–80

  2. The Complementary Hankel Type Transformations Of Arbitrary Order

    B.B. Waphare, S.B. Gunjal

    Int. J. Anal. Appl. 3 (2013), 81–92

  3. IFαGS Continuous and IFαGS Irresolute Mappings

    M. Jeyaraman, A. Yuvarani, O. Ravi

    Int. J. Anal. Appl. 3 (2013), 93–103

  4. Numerical Differentiation and Integration through Aitken-Neville Schemes

    Ramesh Kumar Muthumalai

    Int. J. Anal. Appl. 3 (2013), 104–111

  5. Common Fixed Point Theorem in Cone Metric Space for Rational Contractions

    R. Uthayakumar, G. Arockia Prabakar

    Int. J. Anal. Appl. 3 (2013), 112–118

  6. Cyclic Contraction on S- Metric Space

    Animesh Gupta

    Int. J. Anal. Appl. 3 (2013), 119–130

  7. Weak Solution and Weakly Uniformly Bounded Solution of Impulsive Heat Equations Containing “Maximum” Temperature

    Oyelami, Benjamin Oyediran

    Int. J. Anal. Appl. 3 (2013), 131–150

  8. Free Convection Heat and Mass Transfer MHD Flow in a Vertical Channel in the Presence of Chemical Reaction

    R. N. Barik

    Int. J. Anal. Appl. 3 (2013), 151–181